Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2018 | Journal Article | IST-REx-ID: 554   OA
The Bogoliubov free energy functional II: The dilute Limit
M.M. Napiórkowski, R. Reuvers, J. Solovej, Communications in Mathematical Physics 360 (2018) 347–403.
View | DOI | Download (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1207   OA
Local law of addition of random matrices on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 741   OA
Stability of a fermionic N+1 particle system with point interactions
T. Moser, R. Seiringer, Communications in Mathematical Physics 356 (2017) 329–355.
View | Files available | DOI
 

Filters and Search Terms

issn=00103616

Search

Filter Publications

Display / Sort

Export / Embed